On some general iterative methods for solving nonlinear operator equations containing a nondifferentiable term

Abstract

?

Authors

I.K. Argyros
Department of Mathematics, Cameron University

E. Catinas
Tiberiu Popoviciu Institute of Numerical Analysis

I. Pavaloiu
Tiberiu Popoviciu Institute of Numerical Analysis

Keywords

?

References

See the expanding block below.

Paper coordinates

I. Argyros, E. Cătinaş, I. Păvăloiu On some general iterative methods for solving nonlinear operator equations containing a nondifferentiable term, Adv. Nonlinear Var. Inequal., 3 (2000) no. 1, pp. 15-21.

PDF

?

About this paper

Journal

Advances in Nonlinear Variational Inequalities

Publisher Name

Instituto de Matematicas

DOI
Print ISSN

1092-910X

Online ISSN

MR

?

ZBL

?

Google Scholar

?

Related Posts

Menu